# SDR G1IA202501310083

- Difficulty date: January 31, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90
- Aircraft serial: LJ1516
- Aircraft time: 7,938 hours, 10,773 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G45C22G10A22
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, LANDING GEAR C/B TRIPPED PUMPED GEAR DOWN AND RETURNED TO HNL, ( ACTION TAKEN ) PUMPED HANDLE BEFORE LANDING TO INSURE GEAR WAS DOWN
